MAUDE Adverse Event Report: KING SYSTEMS UNIVERSAL FLEX2 BREATHING CIRCUIT; ANESTHESIA BREATHING CIRCUIT

KING SYSTEMS UNIVERSAL FLEX2 BREATHING CIRCUIT; ANESTHESIA BREATHING CIRCUIT
Model Number KNCF370-6121Z
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per complainant, "the customer is reporting that something caused the hme part to get saturated and it caused back pressure.The negative pressure when the filter was taken off and they had to ventilate the patient.Doctor is reporting this caused the patient to get pulmonary edema.".

Brand Name
UNIVERSAL FLEX2 BREATHING CIRCUIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
KING SYSTEMS
15011 herriman blvd.
noblesville IN 46060
MDR Report Key6851881
Report Number1824226-2017-00005
Device Sequence Number1523010
Product Code CAI
UDI-Device Identifier00612649204826
UDI-Public(01)00612649204826
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Model NumberKNCF370-6121Z
Device Catalogue NumberKNCF370-6121Z
Device Lot Number2028376
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;